# SDR SWAA2022021664008

- Difficulty date: January 25, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 51,354 hours, 27,779 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS540 S-26L WL153. MARKED / [01] VERIFIED APPLICABILITY OF SRM 53-00-03-2R-1 TO BE CORRECT AND UPDATED MEASUREMENT TABLE;[02] REMOVED DAMAGED STRINGER SECTION FCB BS500D+10 TO BS540 STR-26L WL153; AND PERFORMED VISUAL INSPECTION ON REPAIR AREA IN NOT ADITIONAL DAMAGE NOTED; IAW SRM 53-00-03-2R-1 PAR 4A-B1;[03] VERIFIED REMOVED DAMAGED STRINGER SECTION FCB BS500D+10 TO BS540 STR-26L WL153; AND PERFORMED VISUAL INSPECTION ON REPAIR AREA IN NOT ADITIONAL DAMAGE NOTED; IAW SRM 53-00-03-2R-1 PAR 4A-B1;[04] HFEC INSPECTED CUT EDGE IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP USED: NORTEC 600 ID: ATS1465   HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED.  EQUIP USED: NORTEC 600 ID: ATS1465 EQUIP USED: MINIMITE ID: ATS240;[05] RECEIVED FROM OSS STRINGER REPAIR SECTION FOR STR REPAIR 26L BS 540 WL 153 FABRICATED FROM 7075 T0 .036 LOT# 1451783 HEAT TREATED TO T6 CONDITION ON SWA PO 854234 DATED 28 JAN 22 RECEIVED FROM OSS REPAIR HAT SECTION FABRICATED FROM 7075 T0 .040 LOT# 1430173-1 HEAT TREATED TO T6 CONDITION ON SWA PO 854236 DATED 27 JAN 22;[06] VERIFIED CORRECTIVE ACTION 5.;[07] TRIMMED LOCATED AND DRILLED NEW STRINGER AND HAT REPAIR SECTIONS FOR REPAIR AT BS 540 STR 26L WL 153 APPLIED CHEMICAL CONVERSION COAT TO REPAIR PARTS AND REPAIR AREA ALL IAW SRM 53-00-03-2R-1 REPAIR 1 STEPS 4 D; E; F; G; H AND I AND SRM 51-40-05-0G-0 OK TO PRIME;[
